Paracetamol 500mg Caplets has an effective ability to reduce often the most severe temperature. Paracetamol is a pain killer that is used for several medical conditions related to pain and fever, and should be only used for short-term relief. Paracetamol tablets offer effective relief of mild to moderate pain and are safe and effective when taken as directed on the label.
Paracetamol is used to assist the relief of:
- Rheumatic pain
- Headache including migraine
- period pains
- Relieves discomfort and help lower temperatures in colds, flu and sore throats.
**Picture for advertising purpose only**
Active ingredient: Paracetamol 500mg
Do not exceed the stated dose.
Do not take if you have been an alcoholic or suffer ftom kidney problems.
You should carefully read all product packaging and leaflets prior to use.
Keep all medicines out of reach and sight of children.
If symptoms persist consult your pharmacist or doctor.
Possible side effects, if you suffer any of these please contact your Pharmacists or doctor:
Swelling of the face, lips, tongue or throat
ifficulty breathing or swallowing
Adults including elderly and children over 12 years: One or two tablets every 4-6 hours as required, to a maximum of 8 tablets in 24 hours.
Children 6-12 years: Half to one tablet every 4-6 hours as necessary, to a maximum of 4 tablets daily.
Not suitable for children under the age of 6 years.